# SDR 20010511CW001

- Difficulty date: March 22, 2001
- Submitted: May 11, 2001
- Operation: Air carrier
- Aircraft: N223LA
- Make and model: Snias AS350B2
- Aircraft serial: 3278
- System (JASC): 6220 · Main Rotor Head
- Part: Bolt
- Part number: 22125BC080026L
- Condition: Undertorqued
- Location: Vibration Asorb
- Part time: 999 hours
- Component: Vibration Absorb, Urocop
- Component part number: 350A31003306
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION OF THE VIBRATION ASORBER ASSEMBLY, THE ADDITIONAL WEIGHT WAS FOUND TO HAVE COME LOOSE.  THIS CAUSED SEVERE DAMAGE TO THE WEIGHT ASSEMBLY,  ADDITIONAL WEIGHT, BOLT AND PIN.  THE PROBABLE CAUSE OF THE LOSS OF TORQUE ON THE ATTACHING HARDWARE IS THOUGHT TO BE EITHER LOW INITIAL TORQUE OR IMPROPER BENDING OF THE LOCKING TABS.  POSSIBLY THE SOFT NATURE OF THE LEAD WEIGHT MATERIAL CONTRIBUTED TO THE LOSS OF TORQUE.
